# SDR HEEA087167

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N22751
- Make and model: Bell 206B-3
- Aircraft serial: 3627
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206031590003
- Condition: Worn
- Location: Link Assy
- Component: Link Assy
- Component part number: 206031589001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN CENTER BEARING. REPLACED BEARING 206031590003 DUE TO WORN; BUSHING 206-031-564-003 DUE TO WORN.  REPAIRED.
